I had a total thyroidectomy three months ago. I have been on 100 mcg of Levothyroxine since day one. I always feel cold, my body hair sheds more than normal, muscle cramps occur fairly easily, and low energy levels. I have had Graves disease in the past.
My most recent blood work showed FT4 at 1.00 ng/dL (range 0.60 - 1.80), FT3 at 2.4 (range 2.3 - 4.20) and TSH to be 0.88 mIU/L (0.34-5.00). Please help.
Welcome to icliniq.com.
I just read your query, and from what you have mentioned, you have a well-controlled thyroid function test.
Considering the hair fall and muscle cramps, I suggest you have your vitamin D level tested.
I suggest you take the tablet Neurobion Forte (multivitamin) twice a day for a month for muscle cramps. Then, consult your specialist doctor, discuss with them, and with their consent, take medicine.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The most common reason for muscle cramps and leg pain is either dehydration or electrolyte abnormalities such as abnormally low levels of magnesium, calcium, sodium, or potassium ... Read fullI experience cold hands, constipation and lethargy. Kindly interpret my thyroid function test.
Your results can be interpreted as follows: Your TSH (thyroid-stimulating hormone) is surely high and the T3 and T4 levels are in the normal range ... Read fullI have a blurry vision and feel dizzy. Can it be a demyelinating disease?
I had a total thyroidectomy last year ... Since there is total thyroidectomy, the possibility of a parathyroid disorder cannot be ruled out ... Read full
Ask your health query to a doctor online?Ask an Endocrinologist Now